The end of my second month on Tysabri. I was hoping that I would be able to judge whether or not I could feel the drugs wearing off. Unfortunately I am still not sure. I have been sick for most of the month. I had a cold for two weeks, then I gave it to my kids, and then they gave it back to me. So 3 days before my next infusion, I have a cold. Nothing big. Nothing that is going to have them send me home without my infusion. Just a little head cold that likes to linger. However, when you have MS you don’t need any help wearing yourself out.
The middle of this month was fantastic. I felt like Super Woman, or the Bionic Woman, or Shera, any of my childhood idols actually. Or maybe it was just how normal people feel on a daily basis. Imagine that. Normal. I really loved it. It’s why I haven’t been blogging as often. I’ve been too busy. That can’t be a bad thing right? This is actually the first time I’ve been on my computer all week. I will say that I missed it a little and there were many times when I had a pretty good blog written in my head that never made it to publishing. Maybe some time in the future if I can remember them.
Today is a different story. My frustration is that I don’t know if it’s because I have a cold or if it’s because it’s 3 days until my next infusion. I have been really dizzy today. The brain fog crap has been really intense. I tried to explain it as mental tunnel vision. I can keep my mind on one thing, but then nothing else exists. It must be frustrating to have conversations with me right now. I am noticing that at the end of the day, or after a workout I am starting to have some of my old symptoms. My right hand starts to really hurt, ibuprofen helps with that. And my left foot becomes much harder to pick up. I still do it successfully, but it is heavy and slower than the right. When you are just walking on solid ground this is not a problem and barely noticeable, but on the treadmill I was starting to get worried that I was going to end up on the floor. 😦
So I am going to have to wait another month to see if it is the medicine wearing off that is making the MS rear its ugly head. I am sure that you are all sitting on the edge of your seats. 🙂